<< Previous Issue Communications of the Korean Mathematical Society (Vol. 16, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 543—701
Error bounds for Simpson's quadrature through zero mean Gaussian with covariance
Bum Il Hong, Sung Hee Choi, Nahmwoo Hahm
MSC numbers : 65D30, 65G10, 28C20
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 691—701
Convex polytopes of generalized doubly stochastic matrices
Soojin Cho, Yunsun Nam
MSC numbers : 15A51, 52B05, 05D99
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 679—690
On sufficient optimality theorems for nonsmooth multiobjective optimization problems
Moon Hee Kim, Gue Myung Lee
MSC numbers : 90C29; Secondly 90C46, 90C30
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 667—677
An interarrival hyperexponential \\ machine interference model: $H_r/M/c/k/N$ with balking and reneging
A. I. Shawky
MSC numbers : 60K25, 90B22
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 659—666
Finsler spaces with certain $(\alpha,\beta)$-metric of Douglas type
Hong-Suh Park and Yong-Duk Lee
MSC numbers : 53B40
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 649—658
Geometry of field equations on $MEX_n$
Ki-Jo Yoo
MSC numbers : 53C07, 53C25, 83C05
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 637—648
A note on the modified conditional Yeh-Wiener integral
Joo Sup Chang, Joong Hyun Ahn
MSC numbers : 60J65, 28C20
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 627—635
Certain maximal operator and its weak type $L^1 ({\Bbb R}^n)$-estimate
Yong-Cheol Kim
MSC numbers : 42B10, 42B20, 42B25
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 621—626
A generalized Stability of the general Euler-Lagrange functional equation
Young Whan Lee
MSC numbers : 39B22, 39B72
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 607—619
Determination of class numbers of the simplest cubic fields
Jung Soo Kim
MSC numbers : 11R16, 11R29
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 595—606
Integrability as values of cusp forms in imaginary quadratic
Daeyeoul Kim, Ja Kyung Koo
MSC numbers : 11R04, 11F11
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 585—594
Ideals and quotients of incline algebras
Sun Shin Ahn, Young Bae Jun, Hee Sik Kim
MSC numbers : 16Y60, 16Y99
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 573—583
Injective covers under change of rings
Yeong Moo Song, Hae Sik Kim
MSC numbers : 16D50, 16E30
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 567—572
선형 탄성방정식의 유한요소해법과 잠김현상
이창옥
MSC numbers : 65N30, 74B05
Commun. Korean Math. Soc. 2001 Vol. 16, No. 4, 543—566

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd